Alert archive / Kentucky / High Wind Warnings in 2023
High Wind Warning 2, NWS Paducah, KY
NWS Paducah, KY issued this high wind warning at Mar 3, 2023, 12:55 PM CST for 18 counties in Kentucky; 10 counties in Illinois; 6 counties in Indiana. It was in force for 7 hr. 26 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 3, 2023, 12:55 PM CST (18:55 UTC)
- Expired
- Mar 3, 2023, 7:29 PM CST
- In force
- 7 hr
- Issued by
- NWS Paducah, KY
All 34 counties
Edwards County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Massac County, IL, Pope County, IL, Saline County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Caldwell County, KY, Calloway County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Graves County, KY, Henderson County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY
The radar
The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 12:55 PM CST | TSTM WND GST 71 | 2 Wnw Fort Campbell Nor, KY | AWOS STATION KHOP FORT CAMPBELL KY. |
| Mar 3, 12:57 PM CST | TSTM WND DMG | 7 W Evansville, IN | SHINGLES OFF ROOF, SIDING OFF HOUSE, TREES DOWN. |
| Mar 3, 1:00 PM CST | TSTM WND DMG | 5 Sw Rockport, IN | TREES DOWN IN ROCKPORT. 3 POWER POLES DOWN ALONG WITH TREES DOWN ON HWY 161 JUST NORTH OF OWENSBORO. |
| Mar 3, 1:05 PM CST | NON-TSTM WND GST 57 | 4 Nw Calhoun, KY | NON-THUNDERSTORM WIND GUST. MESONET STATION PVRT CALHOUN KY 5 NW. |
| Mar 3, 1:07 PM CST | TSTM WND DMG | 3 Ne Dale, IN | SEMI OVERTURNED AT MILE MARKER 58 ON I-64. |
| Mar 3, 1:07 PM CST | TORNADO | 1 E Dale, IN | AN EF-1 TORNADO TOUCHED DOWN 0.9 MILES EAST-SOUTHEAST OF DALE, INDIANA AND LIFTED 4 MILES WEST-NORTHWEST OF FERDINAND. IT WAS ON THE GROUND FOR 5.6 MILES ACROSS SPENCER AND DUBOIS COUNTIES. PEAK WINDS WERE 95 MPH AND MAX WIDTH WAS 100 YARDS. A LARGE BARN HAD H |
| Mar 3, 1:15 PM CST | TSTM WND DMG | 6 E Santa Claus, IN | SEVERAL TREE LIMBS DOWN, SOME AS LARGE AS 6â IN DIAMETER. |
| Mar 3, 1:15 PM CST | NON-TSTM WND GST 62 | 3 Ese Kirksey, KY | NON-THUNDERSTORM WIND GUST. AWOS STATION KCEY MURRAY KY. |
| Mar 3, 1:15 PM CST | NON-TSTM WND GST 62 | 6 E Madisonville, KY | NON-THUNDERSTORM WIND GUST. AWOS STATION K2I0 MADISONVILLE KY. |
| Mar 3, 1:45 PM CST | NON-TSTM WND GST 57 | 4 Ese Henderson, KY | NON-THUNDERSTORM WIND GUST. MESONET STATION GRHM HENDERSON KY 5 E. |
| Mar 3, 1:56 PM CST | NON-TSTM WND GST 62 | 4 Sw Owensboro, KY | NON-THUNDERSTORM WIND GUST. AWOS STATION KOWB OWENSBORO KY. |
| Mar 3, 2:00 PM CST | NON-TSTM WND GST 58 | 4 Ne Trenton, KY | NON-THUNDERSTORM WIND GUST. MESONET STATION ZION ELKTON KY 5 SW. |
| Mar 3, 2:25 PM CST | FLASH FLOOD | 4 Ne Broughton, IL | WATER RESCUE FOR A VEHICLE OFF IN FLOOD WATERS ON NORRIS CITY ROAD AT COUNTY ROAD 1550 E. |
| Mar 3, 2:35 PM CST | NON-TSTM WND GST 56 | 1 Wsw Raleigh, IL | NON-THUNDERSTORM WIND GUST. AWOS STATION KHSB HARRISBURG IL. |
| Mar 3, 2:55 PM CST | NON-TSTM WND GST 57 | 4 Ne Marion, KY | NON-THUNDERSTORM WIND GUST. MESONET STATION RPTN MARION KY 4 NE. |
| Mar 3, 3:34 PM CST | NON-TSTM WND GST 58 | 5 Wsw Henderson, KY | NON-THUNDERSTORM WIND GUST. AWOS STATION KEHR HENDERSON KY. |
| Mar 3, 3:35 PM CST | NON-TSTM WND GST 62 | 2 N Melody Hill, IN | NON-THUNDERSTORM WIND GUST. ASOS STATION KEVV EVANSVILLE IN. |
| Mar 3, 3:40 PM CST | NON-TSTM WND GST 62 | 2 Ese Earlington, KY | STRONG NON-THUNDERSTORM WIND GUST. MESONET STATION ERLN MADISONVILLE KY 4 S. |
| Mar 3, 3:45 PM CST | NON-TSTM WND DMG | 2 Se Evansville, IN | NUMEROUS TREES AND POWER POLES DOWNED BY STRONG GRADIENT WIND GUSTS. |
| Mar 3, 3:45 PM CST | HEAVY RAIN 4 | 2 Se Evansville, IN | |
| Mar 3, 4:00 PM CST | HEAVY RAIN 3.75 | 2 Wsw Evansville, IN | 24 HOUR RAINFALL. |
| Mar 3, 4:16 PM CST | NON-TSTM WND GST 53 | 3 E Carmi, IL | NON-THUNDERSTORM WIND GUST. AWOS STATION KCUL CARMI IL. |
| Mar 3, 4:19 PM CST | HEAVY RAIN 3.84 | Lynnville, IN | |
| Mar 3, 4:34 PM CST | HEAVY RAIN 3.63 | Harrisburg, IL | STORM TOTAL RAINFALL. |
| Mar 3, 4:55 PM CST | HEAVY RAIN 3.36 | 2 W Owensboro, KY | STORM TOTAL. |
| Mar 3, 5:34 PM CST | HEAVY RAIN 2.5 | Sacramento, KY | STORM TOTAL RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 624 m²/s²
- 0-3 km storm-relative helicity
- 822 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
661 WWUS73 KPAH 031855 NPWPAH URGENT - WEATHER MESSAGE National Weather Service Paducah KY 1255 PM CST Fri Mar 3 2023 ILZ076>078-082-083-086-087-090-091-094-INZ081-082-085>088- KYZ005>022-040300- /O.UPG.KPAH.WI.Y.0008.000000T0000Z-230304T0300Z/ /O.NEW.KPAH.HW.W.0002.230303T1855Z-230304T0300Z/ Wayne IL-Edwards-Wabash-Hamilton-White-Saline-Gallatin-Pope- Hardin-Massac-Gibson-Pike-Posey-Vanderburgh-Warrick-Spencer- McCracken-Graves-Livingston-Marshall-Calloway-Crittenden-Lyon- Trigg-Caldwell-Union KY-Webster-Hopkins-Christian-Henderson- Daviess-McLean-Muhlenberg-Todd- Including the cities of Fairfield, Albion, Mount Carmel, McLeansboro, Carmi, Harrisburg, Shawneetown, Golconda, Elizabethtown, Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, Boonville, Rockport, Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville, Henderson, Owensboro, Calhoun, Greenville, and Elkton 1255 PM CST Fri Mar 3 2023 /155 PM EST Fri Mar 3 2023/ ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts of 45 to 60 mph. Wind gusts should decrease after 6 PM, when gusts in the 40 to 50 mph range are possible. * WHERE...Portions of southern Illinois, southwest Indiana and western Kentucky. * WHEN...Until 9 PM CST /10 PM EST/ this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ILZ075-080-081-084-085-088-089-092-093-KYZ001>004-MOZ076-086-087- 100-107>112-114-040300- /O.CON.KPAH.WI.Y.0008.000000T0000Z-230304T0300Z/ Jefferson-Perry IL-Franklin-Jackson-Williamson-Union-Johnson- Alexander-Pulaski-Fulton-Hickman-Carlisle-Ballard-Perry MO- Bollinger-Cape Girardeau-Wayne MO-Carter-Ripley-Butler-Stoddard- Scott-Mississippi-New Madrid- Including the cities of Mount Vernon, Pinckneyville, West Frankfort, Carbondale, Murphysboro, Herrin, Jonesboro, Vienna, Cairo, Mound City, Hickman, Clinton, Bardwell, Wickliffe, Perryville, Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, and New Madrid 1255 PM CST Fri Mar 3 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of southern Illinois, western Kentucky and southeast Missouri. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
1 follow-up statement
709 WWUS73 KPAH 040129 NPWPAH URGENT - WEATHER MESSAGE National Weather Service Paducah KY 729 PM CST Fri Mar 3 2023 ILZ076>078-082-083-086-087-090-091-094-INZ081-082-085>088- KYZ005>022-040230- /O.CAN.KPAH.HW.W.0002.000000T0000Z-230304T0300Z/ Wayne IL-Edwards-Wabash-Hamilton-White-Saline-Gallatin-Pope- Hardin-Massac-Gibson-Pike-Posey-Vanderburgh-Warrick-Spencer- McCracken-Graves-Livingston-Marshall-Calloway-Crittenden-Lyon- Trigg-Caldwell-Union KY-Webster-Hopkins-Christian-Henderson- Daviess-McLean-Muhlenberg-Todd- Including the cities of Fairfield, Albion, Mount Carmel, McLeansboro, Carmi, Harrisburg, Shawneetown, Golconda, Elizabethtown, Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, Boonville, Rockport, Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville, Henderson, Owensboro, Calhoun, Greenville, and Elkton 729 PM CST Fri Mar 3 2023 /829 PM EST Fri Mar 3 2023/ ...HIGH WIND WARNING IS CANCELLED... Northwest winds have subsided well below 40 mph, so the High Wind Warning is cancelled. $$ ILZ075-080-081-084-085-088-089-092-093-KYZ001>004-MOZ076-086-087- 100-107>112-114-040230- /O.CAN.KPAH.WI.Y.0008.000000T0000Z-230304T0300Z/ Jefferson-Perry IL-Franklin-Jackson-Williamson-Union-Johnson- Alexander-Pulaski-Fulton-Hickman-Carlisle-Ballard-Perry MO- Bollinger-Cape Girardeau-Wayne MO-Carter-Ripley-Butler-Stoddard- Scott-Mississippi-New Madrid- Including the cities of Mount Vernon, Pinckneyville, West Frankfort, Carbondale, Murphysboro, Herrin, Jonesboro, Vienna, Cairo, Mound City, Hickman, Clinton, Bardwell, Wickliffe, Perryville, Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, and New Madrid 729 PM CST Fri Mar 3 2023 ...WIND ADVISORY IS CANCELLED... Northwest winds are no longer gusty, so the Wind Advisory is cancelled. $$ DRS
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this high wind warning went out at Mar 3, 5:47 AM CST, 7 hours 8 minutes earlier.
Area forecast discussion, Mar 3, 5:47 AM CST, 7 hours 8 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
547 AM CST Fri Mar 3 2023
.SHORT TERM...(Today through Saturday)
Issued at 224 AM CST Fri Mar 3 2023
Multiple weather impacts expected across the Quad State area today.
Heavy rain/flooding potential will continue to be the greatest
concern with some very impactful flash flooding possible, especially
this morning. The Flood Watch for Flash Flooding continues with this
update along with the Wind Advisory. Winds could gust as high as 50
to 55 mph through early afternoon. Severe weather will be possible
this morning as well with a line of thunderstorms expected to pass
through the area from west to east. Much stronger wind gusts could
be pulled down to the surface (the greatest threat) with the storms
and a tornado or two could spin up along the line. Still may end up
seeing the lowest barometric pressure on record!
Today: A potent piece of negatively tilted upper-level energy, over
central Arkansas early this morning, will lift northeastward
directly over the Quad State area through early afternoon. As this
happens, the surface low will deepen before becoming vertically
stacked later this afternoon.
Flooding/Heavy Rain Potential: Everything still appears to be on
track with the very heavy rainfall potential through the morning
hours. PWAT values are analyzed around 300% of normal, which is
approaching 1.5 inches with very strong moisture transport on a 60kt
low-level. Again, moisture is readily available with moisture flow
directly north from the Gulf! The HREF PMM continues to highlight a
band of very heavy rainfall this morning on the southeast side of
the intensifying surface low, with some rainfall totals approaching
4 to 5 inches between 06Z and 18Z. Rainfall rates could exceed 1
inch per hour and some of the guidance is actually painting out 2
inches per hour at times this morning. Hourly Flash Flood Guidance
is between 1 and 2 inches across a good portion of the area, but is
most concerning over southeast Missouri, western Kentucky and
portions southwest Illinois (the areas that may see the most
precipitation). After coordinating with the WPC the moderate risk
area was expanded to include a large portion of the CWA with the
exception of the far eastern counties in Kentucky and portions of
southwest Indiana. Rainfall totals are still expected to be in the 2
to 4 inch range across a good portion of the area with a band
possibly exceeding 4 inches across far western KY, southeast MO and
southern IL. The band of heaviest rainfall will likely create
significant impacts.
Wind Potential: The pressure gradient will tighten significantly
across the area through the day Friday as the aforementioned low
pressure system deepens overhead. This will lead to sustained winds
out of the southwest (this morning) shifting northwest (this
afternoon) at or around 25 to 35 mph. There is a great deal of wind
just off the surface (close to 70kts), which may mix down later this
morning into this afternoon with and after frontal passage. This
will be as the sounding becomes more unstable and deeply mixed.
Momentum transfer would suggest wind gusts approaching the 45 to 55
mph range by mid to late morning across much of the Quad State. In
fact, most models are showing a similar scenario. The high end Wind
Advisory still looks good with some of the strongest winds likely
associated with a line of convection. Tree damage and power outages
will be likely with these wind gusts, especially with the overly
saturated soils.
Severe Weather Potential: High Res guidance continues to show a
broken to solid line of convection developing to the southwest of
the area this morning around 12Z before quickly lifting
northeastward. This will be along and ahead of the cold front. It
still looks like there will be a very brief window ahead of the
front where SBCAPE advects into the CWA, mainly impacting western
KY, far southern Illinois and southwest Indiana. If the storms are
indeed surface based, they could easily drag some of the very strong
winds down to the surface from aloft. These winds could easily be
around or in excess of 60 mph. Damaging winds will be the main
threat from the line of thunderstorms. Helicity is robust ahead of
the front as well, lending more support to an isolated spin up. As
far as timing goes, the latest guidance would suggest the greatest
threat would be between 7 am in SEMO to around 11 am for the far
eastern counties in western Kentucky and southwest Indiana.
Tonight and Saturday: Dry high pressure will build across the area
through this time period, allowing for a break in the precipitation
and much lighter winds. There will likely be some clouds that linger
and possibly a wrap around shower this evening, but that is expected
to be fairly short-lived. Overnight lows are expected to drop into
the mid to upper 30s. High temperatures are expected to be in the
upper 50s for Saturday.
.LONG TERM...(Saturday Night through Thursday)
Issued at 224 AM CST Fri Mar 3 2023
High pressure will keep our area dry Saturday night through Sunday
night. Temperatures will be just a few degrees above normal
Saturday night with lows in the middle 30s to around 40 degrees. The
high moving off to our east Sunday will bring a return of southerly
winds, and this will give us highs in the 60s. Lows Sunday night
will only be a few degrees below our normal high temperatures, with
readings around 50 degrees.
Southwest winds will increase across the middle Mississippi and
lower Ohio valleys Sunday night and Monday ahead of an approaching
cold front, with breezy conditions expected Monday with gusts of 25
to 30 mph. The will help push temperatures into the lower to middle
70s. Models take a surface low from eastern Kansas at 06z Monday
into the southern Great Lakes region by 00z Tuesday, then over New
York by 12z Tuesday. Models are in pretty good agreement showing
the attendant cold front moving through the PAH forecast area Monday
afternoon into Monday night, hanging up across the Gulf Coast States
Tuesday. Would not be surprised if eventually have some small PoPs
in the Monday afternoon time frame. For now, the NBM produces slight
chances of light rain across our eastern half of counties Monday
night, and a rumble of thunder is not out of the question in
southern portions of west Kentucky during the evening hours. Any
QPF will be light. Dry conditions are expected Tuesday morning.
Models are coming into a little better agreement for Tuesday
afternoon and beyond. ECMWF and the Canadian show a deepening upper
level trof over the Rockies and Central and Northern Plains Tuesday
night into Wednesday night, slowly sliding eastward through the
latter part of the week. GFS is much less defined with this
feature, but still shows some decent agreement with ECMWF and
Canadian with rain chances by Wednesday night. The NBM spreads rain
across the PAH forecast area Tuesday afternoon into Tuesday evening,
and continues chance to slight chance PoPs across our area through
Thursday. Believe we will have a couple of dry periods some time in
that time frame, especially across our eastern counties, but model
discrepancies make it too difficult to pinpoint when that will be.
Much fine tuning will continue over the next few days.
One area of better confidence is our region will be in consistent
north to northeast surface flow Tuesday through Wednesday, becoming
northwest by Thursday. Temperatures will be trending cooler, with
readings potentially a little below normal toward the end of the
week. This could mean temperatures back down near the freezing mark
Wednesday night across our northern counties. The NBM shows a
possibility of some snow mixing in with the rain north of Interstate
64 late Wednesday night into Thursday morning. Nothing of any
consequence, but something to watch after becoming accustomed to the
unusually warm conditions over the last few weeks.
&&
.AVIATION...
Issued at 526 AM CST Fri Mar 3 2023
Showers and thunderstorms will be ongoing at the beginning of the
TAF period, impact each TAF site. Some stronger thunderstorms will
be possible this morning before gradually diminishing from west to
east into early this afternoon. Wind will become very gusty,
approaching or exceeding 40 kts at times across a good portion of
the area as a very strong low pressure system passes through.
Winds will diminish tonight into Saturday as high pressure builds
across the area.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch until noon CST today for ILZ075>078-080>094.
Wind Advisory until 9 PM CST this evening for ILZ075>078-080>094.
MO...Flood Watch until noon CST today for MOZ076-086-087-100-107>112-
114.
Wind Advisory until 9 PM CST this evening for MOZ076-086-087-100-
107>112-114.
IN...Flood Watch until noon CST /1 PM EST/ today for INZ081-082-
085>088.
Wind Advisory until 9 PM CST /10 PM EST/ this evening for INZ081-
082-085>088.
KY...Flood Watch until noon CST today for KYZ001>016-018>020.
Wind Advisory until 9 PM CST this evening for KYZ001>022.
&&
SHORT TERM...KC
LONG TERM...RST
AVIATION...KCHazardous weather outlook, Mar 3, 4:48 AM CST, 8 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 448 AM CST Fri Mar 3 2023 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-041100- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 448 AM CST Fri Mar 3 2023 /548 AM EST Fri Mar 3 2023/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight A Flood Watch continues through noon today. Refer to the Watch product for details. There is a risk for severe thunderstorms, mainly in the morning and midday hours. Damaging winds, and a brief tornado or two will be possible, primarily across west Kentucky, the southern tip of Illinois and possibly southwest Indiana. Strong non thunderstorms winds to 55 mph are also forecast. Refer to the Wind Advisory for details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any flooding or wind damage to the National Weather Service in Paducah. The main time period will be this morning through very early this afternoon.
In the hours before
Local storm report, Mar 3, 12:21 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1221 PM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM NON-TSTM WND GST 1 N HOPKINSVILLE 36.87N 87.49W
03/03/2023 M60 MPH CHRISTIAN KY TRAINED SPOTTER
&&Local storm report, Mar 3, 12:40 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1240 PM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM NON-TSTM WND DMG 4 NW LONE OAK 37.08N 88.71W
03/03/2023 MCCRACKEN KY NWS EMPLOYEE
TREE DOWN OVER ROAD, ON POWER LINE.
&&Local storm report, Mar 3, 12:43 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1243 PM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG MORGANFIELD 37.68N 87.91W
03/03/2023 UNION KY EMERGENCY MNGR
BARN DAMAGED ON HWY 56, SHED DAMAGED AT WMSK
RADIO STATION, A ROOF GONE OFF A HOME ON THE
UNION/HENDERSON COUNTY LINE.
&&
CWLocal storm report, Mar 3, 12:47 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1247 PM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 4 WNW HOPKINSVILLE 36.87N 87.56W
03/03/2023 CHRISTIAN KY TRAINED SPOTTER
SHINGLES OFF ROOFS, SOME SIDING OFF OF
HOUSES AND TREES DOWN.
&&Local storm report, Mar 3, 12:48 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1248 PM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN 7 E MIDWAY 37.25N 88.50W
03/03/2023 M5.20 INCH POPE IL TRAINED SPOTTER
MEASURED IN BAY CITY ALONG OHIO RIVER.
&&
CWLocal storm report, Mar 3, 12:54 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1254 PM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND GST 4 E HEBBARDSVILLE 37.79N 87.30W
03/03/2023 E60 MPH HENDERSON KY TRAINED SPOTTER
&&The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:55 AM CST | Flash Flood Warning | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken | 8 hr |
| Mar 3, 5:40 AM CST | Flash Flood Warning | PAH | Henderson, Union | 8 hr |
| Mar 3, 5:40 AM CST | Severe Thunderstorm Warning | PAH | Graves, Hickman | 35 min |
| Mar 3, 5:52 AM CST | Flash Flood Warning | PAH | Caldwell, Calloway, Crittenden, Livingston, Lyon, Marshall and 1 more | 6 hr |
| Mar 3, 5:59 AM CST | Severe Thunderstorm Warning | PAH | Graves, Marshall | 32 min |
| Mar 3, 6:54 AM CST | Flash Flood Warning | PAH | Daviess, Hopkins, McLean, Webster | 8 hr |
| Mar 3, 8:26 AM CST | Severe Thunderstorm Warning | PAH | Ballard | 16 min |
| Mar 3, 9:26 AM CST | Severe Thunderstorm Warning | PAH | Fulton, Graves, Hickman | 34 min |
| Mar 3, 10:38 AM CST | Severe Thunderstorm Warning | PAH | Christian, Todd | 52 min |
| Mar 3, 10:44 AM CST | Severe Thunderstorm Warning | PAH | Ballard, Calloway, Carlisle, Fulton, Graves, Hickman and 2 more | 61 min |
| Mar 3, 10:52 AM CST | Tornado Warning | PAH | Christian, Todd | 15 min |
| Mar 3, 10:55 AM CST | Severe Thunderstorm Warning | PAH | Ballard, McCracken | 50 min |
| Mar 3, 10:59 AM CST | Severe Thunderstorm Warning | PAH | Christian, McLean, Muhlenberg, Todd | 34 min |
| Mar 3, 11:09 AM CST | Tornado Warning | PAH | Graves, Livingston, McCracken, Marshall | 21 min |
| Mar 3, 11:15 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Crittenden, Graves, Livingston, Lyon and 4 more | 60 min |
| Mar 3, 11:23 AM CST | Tornado Warning | PAH | Muhlenberg | 11 min |
| Mar 3, 11:29 AM CST | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Union | 46 min |
| Mar 3, 11:42 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, Lyon, Trigg and 1 more | 48 min |
| Mar 3, 11:55 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Henderson, Hopkins, McLean, Union and 1 more | 65 min |
| Mar 3, 12:02 PM CST | Tornado Warning | PAH | Union | 28 min |
| Mar 3, 12:09 PM CST | Severe Thunderstorm Warning | PAH | Christian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 2 more | 51 min |
| Mar 3, 12:12 PM CST | Tornado Warning | PAH | Henderson, Union | 33 min |
| Mar 3, 12:19 PM CST | Tornado Warning | PAH | Henderson, Union | 41 min |
| Mar 3, 12:28 PM CST | Severe Thunderstorm Warning | PAH | Daviess, McLean | 47 min |
| Mar 3, 12:49 PM CST | Areal Flood Warning | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken | 116 min |
| Mar 3, 1:36 PM CST | Areal Flood Warning | PAH | Henderson, Union | 84 min |
| Mar 3, 1:43 PM CST | River Flood Watch | PAH | Livingston, McCracken | 7 min |
| Mar 3, 1:43 PM CST | River Flood Warning | PAH | Ballard, Carlisle, Fulton, Hickman | 11 days |
| Mar 3, 1:43 PM CST | River Flood Warning | PAH | Ballard | 11 days |
| Mar 3, 1:43 PM CST | River Flood Warning | PAH | Daviess, Henderson | 5 days |
| Mar 3, 1:43 PM CST | River Flood Warning | PAH | Henderson, Union | 7 days |
| Mar 3, 1:43 PM CST | River Flood Warning | PAH | Union | 9 days |
| Mar 3, 1:43 PM CST | River Flood Warning | PAH | Crittenden, Union | 9 days |
| Mar 3, 1:50 PM CST | River Flood Warning | PAH | Livingston, McCracken | 9 days |
| Mar 3, 4:06 AM CST | Flash Flood Warning | PAH | Jackson, Perry | 8 hr |
| Mar 3, 5:48 AM CST | Flash Flood Warning | PAH | Franklin, Hamilton, Hardin, Johnson, Massac, Pope and 2 more | 7 hr |
| Mar 3, 8:57 AM CST | Flash Flood Warning | PAH | Edwards, Wabash | 6 hr |
| Mar 3, 9:36 AM CST | River Flood Warning | PAH | Franklin, Williamson | 5 days |
| Mar 3, 9:36 AM CST | River Flood Warning | PAH | Jackson | 8 days |
| Mar 3, 9:46 AM CST | River Flood Warning | PAH | Gallatin, Wabash, White | 21 days |
| Mar 3, 10:16 AM CST | River Flood Warning | PAH | Gallatin, Wayne, White | 12 days |
| Mar 3, 11:50 AM CST | Areal Flood Warning | PAH | Alexander | 3 hr |
| Mar 3, 12:24 PM CST | Areal Flood Warning | PAH | Franklin, Hamilton, Hardin, Johnson, Massac, Pope and 2 more | 3 hr |
| Mar 3, 1:12 PM CST | River Flood Warning | PAH | Wayne, White | 46 hr |
| Mar 3, 9:58 AM CST | River Flood Warning | PAH | Gibson | 11 days |
| Mar 3, 12:41 PM CST | Tornado Warning | PAH | Gibson, Pike, Posey, Vanderburgh, Warrick | 22 min |
| Mar 3, 1:10 PM CST | Severe Thunderstorm Warning | PAH | Pike, Spencer | 20 min |
Nearby
High Wind Warnings in Kentucky, 2023High Wind Warnings in Illinois, 2023High Wind Warnings in Indiana, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.